i had unprotected sex with my gf last week and the week before... since lack of knowledge i came inside her..within 24 hours she took i-pill but i m worried what is to be done now... she keeps on complaining of headace,and vomiting sensation after eating + cold... she says she being Anemic is the cause of this... please advise should i wait for her periods or should the pills be taking on a regular basics?
Hi, if you took i-pill within 24 hours then the chances of getting pregnant is very low. looks like your GF is just panicking and that is why she feels she is having these troubles. dont stress or panic, just relax. everything will be ok. if you plan to have sex regularly then you can chose any of the regular birth control pills or use condoms. (i-pill is an emergency contraceptive and hence should not be used very often)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2014 • 1 answer
Posted 22 Aug 2014 • 2 answers
Posted 22 Dec 2014 • 1 answer
Posted 2 Jan 2015 • 1 answer
Posted 10 Apr 2015 • 1 answer